Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: A 21 year old, female patient with a history of autoimmune hepatitis, became light headed and passed out twice, about 20 hours after she received Adacel (lot number C2644AA) intramuscularly in the left deltoid and Gardasil (lot number 0954F) intramuscularly in the right arm, on 15 February 2007. She did not have any illness at the time of the vaccinations. She fully recovered and is stable. Follow-up information received on 26 March 2007. The patient had no illness at the time of vaccination and had received no other vaccinations within four weeks of the 15 February 2007 immunization. The event required a doctor visit. No relevant diagnostic testing was performed.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166